# SDR SWIA2021092961279

- Difficulty date: July 19, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 31,339 hours, 19,189 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH MLG HAS A CRACKED BRACKET ON FWD SIDE OF DRY BAY JUST ABOVE THE SIDE STAY (MARKED)     (C-CHECK RO 9/27/2021)    REPLACED NEW BRACKET ON RH MLG FWD SIDE OF DRY BAY REF CRJ700 SRM 51-42-21-001-001-A01 AND DWG # CC670-10320 REV F. ALL CHECKS GOOD. COMPLIED WITH TASK CARDS 51-900-1002-SKY & 28-900-1000-SKY. SEE CONTINUATION CARD FOR MAINTENANCE PERFORMED.
